# SDR 97ZZZX3190

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YR4
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP HALF HUB, BLADE SOCKET NR 2 CRACKED AND SEPARATED FROM HUB EAR DIAGONALLY ACROSS CORNER OF HUB.  DISCOVERED DUE TO GREASE LEAK, DISASSEMBLY.
